I felt fairly rotten when I went to bed last night at 9:30pm. I finally crawled out of bed at 10:30am. Yeah, I slept most of 13 hours. Anyhow, I woke up and puttered around a bit. Then Teresa (still sick, still masked and gloved up) removed my stitches in my chest. While she was doing such, she noticed the GvHD Rash is back. And it’s back with a vengeance. Dig if you will chest, face, head, arms, and stomach are all bright red again. I thought I was done with the Rash, but no, it come back now that I am almost tapered completely off prednisone. We messaged Dr. Alkhateeb, waiting for a reply from one of his nurses. Dollar says back on Prednisone but maybe not until we see him on Friday. Until them we just use the medical creams and hope for the best. UGH.
Like I said, Teresa is still sick. Sinuses clogged, sneezing, coughing, fever, she’s got a plethora of symptoms. She should have went to the doctor. I can’t afford to get sick. She is still highly contagious. So far, we have been doing our best to not exposed me to her germs, and I haven’t got it. I am thankful for that, I don’t want to end up in the hospital again.
Speaking of hospitals, Teresa almost took me in this morning. Her forehead thermometer said 101.9. The first digital thermometer said 97.9. And the other one, luckily said 98.0, I think the forehead fever is from the Rash. Good thing we have 3 thermometers to rule out any anomaly.
I thought I could go back to playing World of Warcraft. I spent 75 bucks to get going with the new expansion (60 for the deluxe expansion and 15 for the monthly subscription). I was excited about it, I jumped right in, and then it hit me, this is the same crap I walked away from so long ago. Now I don’t know what I am going to do. I know I am gonna play this month out, but I don’t know about next month yet.
The shakes from the tacrolimus makes it hard to play any game. Civ4 Warlords was the easiest. WoW isn’t too bad. Beyond that, I shake therefore I am. Dr. Alkhateeb has actually started lowering my dosage of tac. Supposedly I should be off of it by now according to other doctors, but I had the rhino virus which threw a monkey wrench into everything. We are now catching or rather were, the Rash came back.
Still thinking that the Vidasa chemo starts next week. It’s either then or in 3 weeks, if it’s in 3 weeks, I will probably be down until January. Even bump chemo can mess you up. If it’s next week, I should be good to go by Christmas. That is assuming that I have 4 rounds of this crap. Dr Alkhateeb said 3 to 4 rounds. We can hope for 3. Then it is Thanksgiving or Christmas. Yeah, lets hope for only 3 rounds.
I have an appointment with Dr. Wehbe tomorrow. A condition for getting released from the hospital when I did. I like Dr. Wehbe better than I like Dr. Alkhateeb, better bedside manners. When I was getting chemo back in 2015, I saw Dr. Wehbe every day and he always was cheery. During the whole transplant procedure I ran into Dr. Alkhateeb once in the hallway, he was pleasant but that was the only time I saw MY DOCTOR prior to the transplant and prior to finally getting released from the hospital proper.
I’m still weak, but I am getting stronger. Things I couldn’t do yesterday, I can do today. This is good. A small improvement every day, can’t ask for more than that.
I need to find something to eat so I can take my Mag-OX (Magnesium). The only pills I take at not a set time cuz they have to be taken right before or right after a meal. Pain in the butt to remember. Anyhow, I gotta go.